Alert archive / Michigan / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 81, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jul 27, 2014, 5:03 PM EDT for Hillsdale County, Michigan. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 27, 2014, 5:03 PM EDT (21:03 UTC)
- Expired
- Jul 27, 2014, 5:38 PM EDT
- In force
- 35 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Hillsdale County, MI
The radar
The Northern Indiana radar (KIWX), 116 km from the middle of the area, began a volume at 21:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 27, 1:39 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 9.1 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 130 J/kg
- Mixed-layer CIN
- -266 J/kg
- Mixed-layer LCL
- 1652 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
646
WUUS53 KIWX 272103
SVRIWX
MIC059-272200-
/O.NEW.KIWX.SV.W.0081.140727T2103Z-140727T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
503 PM EDT SUN JUL 27 2014
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL HILLSDALE COUNTY IN SOUTHEAST MICHIGAN...
* UNTIL 600 PM EDT
* AT 502 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR READING...
AND MOVING EAST AT 30 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LAKE WILSON...BEAR LAKE...CAMBRIA...FRONTIER...OSSEO...SHADYSIDE...
RANSOM...PITTSFORD AND PRATTVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
NORTHERN INDIANA.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4190 8436 4190 8435 4175 8436 4177 8481
4191 8481 4195 8436
TIME...MOT...LOC 2103Z 272DEG 25KT 4184 8472
HAIL...1.25IN
WIND...60MPH
$$
MARSILI2 follow-up statements
781
WWUS53 KIWX 272116
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
516 PM EDT SUN JUL 27 2014
MIC059-272200-
/O.CON.KIWX.SV.W.0081.000000T0000Z-140727T2200Z/
HILLSDALE MI-
516 PM EDT SUN JUL 27 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
HILLSDALE COUNTY UNTIL 600 PM EDT...
AT 515 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HILLSDALE...
AND MOVING EAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
OSSEO...SHADYSIDE...RANSOM...PITTSFORD AND PRATTVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
NORTHERN INDIANA.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4190 8436 4190 8435 4175 8436 4177 8468
4192 8470 4195 8436
TIME...MOT...LOC 2117Z 272DEG 25KT 4186 8459
HAIL...1.00IN
WIND...60MPH
$$
MARSILI680
WWUS53 KIWX 272138
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
538 PM EDT SUN JUL 27 2014
MIC059-272147-
/O.CAN.KIWX.SV.W.0081.000000T0000Z-140727T2200Z/
HILLSDALE MI-
538 PM EDT SUN JUL 27 2014
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HILLSDALE COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL
HILLSDALE COUNTY HAS BEEN CANCELLED.
LAT...LON 4190 8436 4190 8435 4175 8436 4177 8468
4192 8470 4195 8436
TIME...MOT...LOC 2137Z 272DEG 25KT 4185 8440
$$
MARSILIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 3:05 PM EDT, 1 hour 58 minutes earlier.
Area forecast discussion, Jul 27, 3:05 PM EDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
305 PM EDT SUN JUL 27 2014
.SYNOPSIS...
ISSUED AT 305 PM EDT SUN JUL 27 2014
SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO EARLY
THIS EVENING AS A STRONG UPPER LEVEL DISTURBANCE AND COLD FRONT
DROP INTO THE LOWER GREAT LAKES. A FEW THUNDERSTORMS MAY BE SEVERE
WITH LARGE HAIL AND DAMAGING WINDS. MUCH COOLER AND DRIER AIR WILL
FILTER INTO THE REGION BEHIND THIS COLD FRONT TONIGHT INTO
MONDAY...WITH DRY CONDITIONS AND COOLER THAN NORMAL TEMPERATURES
EXPECTED FOR MUCH OF NEXT WEEK.
&&
.SHORT TERM...(THIS AFTERNOON THROUGH MONDAY)
ISSUED AT 305 PM EDT SUN JUL 27 2014
BROKEN CONVECTIVE LINE SEGMENTS/SUPERCELLS POTENTIALLY CONTAINING
LARGE HAIL AND DAMAGING WINDS REMAINS THE PRIMARY CONCERN THIS
AFTERNOON AS COLD FRONT ON LEADING EDGE OF COLD POCKET ALOFT EDGES
EAST OVER A VERY MOIST/UNSTABLE BOUNDARY LAYER. SVR WATCH 446 HAS
BEEN ISSUED FOR THE ENTIRE FA WITH CONVECTIVE LINE ALREADY INTO NW
INDIANA/SW LOWER MI AS OF 1830Z GIVEN MLCAPE EROSION WITH TEMPS
REACHING THE LOW/MID 80S ACROSS NORTHERN/WESTERN ZONES. RESULTING
SBCAPE RESERVOIR NEAR 3000 J/KG AMID 40-50 KNOTS OF DEEP LAYER
SHEAR FAVORS ORGANIZATION AND THIS HAIL/WIND THREAT. THE TORNADO
RISK REMAINS LOW GIVEN MEAGER 0-1 KM HELICITY/SHEAR VALUES.
OTHERWISE...EXPECT A FEW SHOWERS/EMBEDDED THUNDER TO LINGER
ACROSS MAINLY NORTHERN PORTIONS OF THE FA INTO THIS EVENING UNDER
A COMPACT CLOSED LOW FCST TO DROP SOUTHEAST THROUGH THE LOWER
LAKES FROM CENTRAL WI.
CAA REGIME IN DEEPENING NNW FLOW IN WAKE OF THIS VIGOROUS
SHORTWAVE/CDFNT SHOULD ENSURE DRY/MUCH COOLER WEATHER LATER TONIGHT
INTO MONDAY.
&&
.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 305 PM EDT SUN JUL 27 2014
STEADY STATE AMPLIFIED FLW REGIME XPCD TO CONT THROUGH THIS
PD...ANCHORED OUT WEST BY UPR RIDGE EXTNDG NWD THROUGH SWRN CANADA
AND EAST BY DEEP UPR LOW CNTRD NR JAMES BAY. AS A RESULT XPC CONTD
DRY NWRLY LL FLW AND PLEASANT TEMPERATURES THROUGH THE PD.
SOME CONVOLUTED SUGGESTION IN SOME MED RANGE GUIDANCE OF TERTIARY
DISTURBANCES WRAPPING THROUGH THE BASE OF MID LVL THROUGH CNTRD
THROUGH THE ERN LAKES...PARTICULARLY THE OP GFS DEPICTION ON TUE/
WED. HWVR IT STANDS ALONE IN DROPPING A SW DISTURBANCE WELL SWD OF
ANY OTHER GUIDANCE. AS SUCH WILL HOLD W/DRY WX THROUGHOUT.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 1257 PM EDT SUN JUL 27 2014
IFR/LOW MVFR CIGS AT FWA ALONG LEFTOVER CONVERGENT MOISTURE
BOUNDARY SHOULD MIX OUT TO A HIGH MVFR/LOW VFR STRATOCU DECK
SHORTLY AFTER TAF ISSUANCE. SBN ALREADY WELL MIXED IN ADVANCE OF
IMPRESSIVE MID LVL TROUGH AXIS THAT WILL DROP SOUTHEAST INTO THE
AREA THIS AFTERNOON. EXPECT AT LEAST SCT CONVECTION TO DEVELOP ON
LEADING EDGE OF COLD POCKET ALOFT WITH TEMPO TSRA TIMING BASED
LARGELY ON LAST FEW HRRR ITERATIONS. STORMS COULD BECOME SEVERE
WITH LARGE HAIL/STRONG GUSTS...BETTER CHANCES AT FWA. A PERIOD OF
MAINLY VFR/DRY CONDITIONS EXPECTED IN WAKE OF CONVECTION LATE THIS
AFTERNOON/EVENING BEFORE LOW CLOUDS IN CAA/WRAP AROUND MOISTURE
REGIME SINK IN OVERNIGHT INTO MONDAY MORNING.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...BEACH HAZARDS STATEMENT FROM 7 PM CDT THIS EVENING THROUGH LATE
MONDAY NIGHT FOR INZ003.
MI...BEACH HAZARDS STATEMENT FROM 8 PM EDT THIS EVENING THROUGH LATE
MONDAY NIGHT FOR MIZ077.
OH...NONE.
LM...SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO 5 AM EDT TUESDAY
FOR LMZ043-046.
&&
SYNOPSIS...STEINWEDEL
SHORT TERM...STEINWEDEL
LONG TERM...T
AVIATION...STEINWEDEL
VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANAHazardous weather outlook, Jul 27, 8:35 AM EDT, 8 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTHERN INDIANA 835 AM EDT SUN JUL 27 2014 INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005- 015-016-024-025-281245- ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI- MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI- WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI- ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY- PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART... GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER... AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE... PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE... COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO... BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER... HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION... HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 835 AM EDT SUN JUL 27 2014 /735 AM CDT SUN JUL 27 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TODAY...ESPECIALLY MIDDAY INTO THIS AFTERNOON. A FEW ISOLATED STORMS COULD PRODUCE DAMAGING WIND GUSTS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003-LMZ043-046-MIZ077-281245- LA PORTE-NEW BUFFALO MI TO ST JOSEPH MI- MICHIGAN CITY IN TO NEW BUFFALO MI-BERRIEN- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN 835 AM EDT SUN JUL 27 2014 /735 AM CDT SUN JUL 27 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA... SOUTHWEST LOWER MICHIGAN AND THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TODAY...ESPECIALLY MIDDAY INTO THIS AFTERNOON. A FEW ISOLATED STORMS COULD PRODUCE DAMAGING WIND GUSTS AND LARGE HAIL. CONDITIONS HAZARDOUS TO SMALL CRAFT WILL DEVELOP BY THIS EVENING. DANGEROUS SWIMMING CONDITIONS WILL DEVELOP BY THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY CONDITIONS HAZARDOUS TO SMALL CRAFT WILL PERSIST MONDAY THROUGH TUESDAY MORNING. DANGEROUS SWIMMING CONDITIONS WILL PERSIST MONDAY THROUGH TUESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Special weather statement, Jul 27, 4:22 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
422 PM EDT SUN JUL 27 2014
INZ016-017-024-272045-
KOSCIUSKO IN-WABASH IN-WHITLEY IN-
422 PM EDT SUN JUL 27 2014
...STRONG THUNDERSTORMS MOVING TOWARD EXTREME NORTHERN HUNTINGTON...
NORTHERN WABASH...SOUTHERN WHITLEY AND SOUTHEASTERN KOSCIUSKO
COUNTIES...
AT 421 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF SOUTH WHITLEY...OR 6 MILES
SOUTHEAST OF WINONA LAKE...MOVING EAST AT 30 MPH.
UP TO DIME SIZE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF
HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
COLUMBIA CITY...
SOUTH WHITLEY...
COLLAMER...
LARWILL...
TUNKER...
PEABODY AND WASHINGTON CENTER...
STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SUNDAY
EVENING FOR NORTHERN INDIANA AND SOUTHERN MICHIGAN AND NORTHWESTERN
OHIO.
LAT...LON 4100 8559 4106 8600 4119 8583 4118 8538
4100 8549
TIME...MOT...LOC 2022Z 274DEG 27KT 4115 8574
JBALLLocal storm report, Jul 27, 4:24 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
424 PM EDT SUN JUL 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0406 PM TSTM WND DMG CHURUBUSCO 41.23N 85.32W
07/27/2014 WHITLEY IN TRAINED SPOTTER
POWER LINE DOWN US 33 NEAR CHURBUSCO
&&
FISHERLocal storm report, Jul 27, 4:35 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
435 PM EDT SUN JUL 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 PM TSTM WND GST 2 ENE WALLEN 41.17N 85.13W
07/27/2014 E60 MPH ALLEN IN TRAINED SPOTTER
INTERSECTION OF COLDWATER AND TILL ROADS
&&
MLRLocal storm report, Jul 27, 4:41 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
441 PM EDT SUN JUL 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM HAIL 4 WNW LEO-CEDARVILLE 41.24N 85.08W
07/27/2014 E0.75 INCH ALLEN IN AMATEUR RADIO
PENNY SIZE HAIL FOR 3 MINUTES ALONG WITH SMALL LIMBS
DOWN
&&
FISHERLocal storm report, Jul 27, 4:47 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
447 PM EDT SUN JUL 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM HAIL 2 WNW ETNA 41.28N 85.61W
07/27/2014 E1.75 INCH WHITLEY IN PUBLIC
PICTURE OF AT LEAST GOLF BALL SIZE HAIL
&&
FISHERLocal storm report, Jul 27, 4:55 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
455 PM EDT SUN JUL 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM HAIL HUNTINGTON 40.88N 85.50W
07/27/2014 M0.75 INCH HUNTINGTON IN TRAINED SPOTTER
&&
MLRThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 4:57 AM EDT | Beach Hazards Statement | IWX | 48 hr | |
| Jul 27, 2:50 PM EDT | Severe Thunderstorm Warning | IWX | Berrien, Cass | 36 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.